Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have acne and pores. Using Acnil soap. Doing exfoliating. Apply Kantilep. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
I have lot of acne due to lot of large pores which eventually cause acne. They never seem to stop. I am using Acnil soap, also going for a clean up session in 15 days which is in a parlor for exfoliating. I also apply XXXXXXX XXXXXXX Kantilep, but at the end all is in vain. Please help me.

Posted Fri, 9 Aug 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 19 hours later
Welcome to healthcare magic forum.
Thank you for your query.
I understand your concern regarding acne.
Hormonal changes, heredity, medicine, stress are common causes of acne in your age groups.
We have to find out the reason for it. In most case hormonal changes is the main reason.
You have applied some ayurvedic medicine. They are good but in some case they do not work.
You need to consult dermatologist for it. By proper examination dermatologist will prescribe you medicine depend upon the cause and stage.
I would like to give following suggestion for acne,
- Avoid stress and do regular exercise and yoga.
- Avoid applying oily cosmetic product on face. you can apply oil free and non comedogenic product.
- Drink plenty of water a day.
- Take more fruits and green vegetables, avoid junk food.
- Please do not pick or scratch the lesion.
- Use gentle cleanser for face wash like cetaphil cleansing lotion.
- Use gel base sun screen only, not lotion base.
- You can use clindamycin gel over acne two times a day.
- You may require some oral medicine like antibiotic and hormones, which will be prescribed by dermatologist only.
- Skin peeling, microdermabrasion, Laser and IPL base treatment will also help you

I hope I answered your question.
Let me know If you have further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor